Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 66, NWS Lincoln, IL

October 30, 2009Mason County, Menard County, Illinois

NWS Lincoln, IL issued this river flood warning at Oct 30, 2009, 9:14 PM CDT for Mason County, Menard County, Illinois. It took effect at Nov 1, 2009, 6:00 AM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2009, 9:14 PM CDT (02:14 UTC)
In effect from
Nov 1, 2009, 6:00 AM CST
Expired
Nov 2, 2009, 9:54 AM CST
In force
28 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Mason County, IL, Menard County, IL

The radar

The Lincoln radar (KILX), 44 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt Creek (IL) near Greenview (GREI2).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 310214
FLWILX

FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
914 PM CDT FRI OCT 30 2009

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES.

.SYNOPSIS...
SALT CREEK CONTINUES TO RISE AS A RESULT OF 2 TO 4 INCHES OF RAIN
THAT FELL THURSDAY AND EARLY FRIDAY. THE CREEK IS EXPECTED TO
RISE ABOVE FLOOD STAGE BY MIDDAY SATURDAY. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

&&
ILC125-129-311614-
/O.NEW.KILX.FL.W.0066.091031T1617Z-091102T0824Z/
/GREI2.1.ER.091031T1617Z.091101T1200Z.091102T0224Z.NO/
914 PM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SALT CREEK NEAR GREENVIEW.
* FROM SATURDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  845 PM FRIDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 16 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 16.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SAT    SUN    MON

SALT CREEK
 GREENVIEW         16  14.5 FRI 9 PM    15.5   16.7   15.1

$$
GEELHART
5 follow-up statements
000 
WGUS83 KILX 311613
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1113 AM CDT SAT OCT 31 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC125-129-010613-
/O.EXT.KILX.FL.W.0066.091101T1200Z-091102T0900Z/
/GREI2.1.ER.091101T1200Z.091101T1800Z.091102T0300Z.NO/
1113 AM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* FROM SUNDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 1045 AM SATURDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 16.1 FEET BY SUNDAY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SUNDAY EVENING.
* IMPACT...AT 16 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&

                  FLD  OBSERVED         FORECAST 6 AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SALT CREEK
 GREENVIEW         16  15.2 SAT 11 AM   16.0   15.4   12.3

$$

07
000 
WGUS83 KILX 010208
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
908 PM CDT SAT OCT 31 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...

  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES. 

.SALT CREEK IS EXPECTED TO CONTINUE TO SLOWLY RISE THROUGH 
SUNDAY...BEFORE CRESTING AROUND FLOOD STAGE NEAR LATE AFTERNOON.

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&
ILC125-129-011608-
/O.CON.KILX.FL.W.0066.091101T1200Z-091102T0900Z/
/GREI2.1.ER.091101T1200Z.091101T1800Z.091102T0300Z.NO/
908 PM CDT SAT OCT 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* FROM SUNDAY MORNING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  845 PM SATURDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 16.1 FEET BY TOMORROW AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    SUN    MON    TUE

SALT CREEK
 GREENVIEW         16  15.5 SAT 9 PM    16.0   15.4   12.3

$$
GEELHART
000 
WGUS83 KILX 011542
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
942 AM CST SUN NOV 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC125-129-020542-
/O.EXT.KILX.FL.W.0066.000000T0000Z-091103T0215Z/
/GREI2.1.ER.091101T1147Z.091102T0600Z.091102T2015Z.NO/
942 AM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9 AM SUNDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY 
  EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TOMORROW AFTERNOON.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SALT CREEK
 GREENVIEW         16  16.2 SUN 9 AM    16.7   13.2   10.2

$$

07
000 
WGUS83 KILX 020224
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
824 PM CST SUN NOV 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES.

.A SLOW RISE CONTINUES ON SALT CREEK. THIS IS DUE TO WATER BEING
DISCHARGED FROM THE CLINTON LAKE DAM. THE CREEK SHOULD RISE A BIT
MORE OVERNIGHT...BEFORE CRESTING LATE SUNDAY MORNING. 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&
ILC125-129-021624-
/O.EXT.KILX.FL.W.0066.000000T0000Z-091104T0112Z/
/GREI2.1.ER.091101T1147Z.091102T1200Z.091103T1912Z.NO/
824 PM CST SUN NOV 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SALT CREEK NEAR GREENVIEW. 
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM SUNDAY THE STAGE WAS 16.7 FEET. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  AFTERNOON.
* IMPACT...AT 16.0 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&
                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SALT CREEK
 GREENVIEW         16  16.7 SUN 8 PM    16.9   16.6   14.3

$$
GEELHART
000 
WGUS83 KILX 021555
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
954 AM CST MON NOV 02 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  SALT CREEK NEAR GREENVIEW AFFECTING MASON AND MENARD COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC125-129-021624-
/O.CAN.KILX.FL.W.0066.000000T0000Z-091104T0112Z/
/GREI2.1.ER.091101T1147Z.091102T0215Z.091102T1355Z.NO/
954 AM CST MON NOV 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SALT CREEK NEAR GREENVIEW.
* AT 930 AM MONDAY THE STAGE WAS 15.9 FEET. 
* FLOOD STAGE IS 16 FEET.
* FELL BELOW FLOOD STAGE AT 930 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 14 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 16 FEET...WIDESPREAD AGRICULTURAL FLOODING IS IN 
  PROGRESS.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

SALT CREEK
 GREENVIEW         16  15.9 MON 930 AM  14.0   12.6   10.8

$$

07

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 30, 7:52 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Oct 30, 7:52 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
752 PM CDT FRI OCT 30 2009

.DISCUSSION...
ISSUED 751 PM CDT FRI OCT 30 2009

00Z SURFACE MAP SHOWS INITIAL FRONTAL BOUNDARY HAS PUSHED WELL
INTO INDIANA. SECONDARY COLD FRONT WAS TRACKING ACROSS CENTRAL
IOWA...EXTENDING NORTH TO THE INTENSE 982 MB PARENT LOW OF BOTH
FRONTS...LOCATED JUST NORTH OF THE MINNESOTA ARROWHEAD. STILL A
FEW LINGERING SHOEWRS OVER THE SOUTHEAST CWA...BUT THE BULK OF THE
HEAVIER PRECIPITATION THE REMAINDER OF THE EVENING SHOULD REMAIN
ACROSS INDIANA.

TIGHT PRESSURE GRADIENT WILL CONTINUE ACROSS THE CWA OVERNIGHT.
AFTER A BIT OF SLACKENING IN THE WINDS...GUSTS TO NEAR 30-35 MPH
HAVE BEGUN TO SPREAD BACK INTO THE WESTERN CWA AHEAD OF THE
SECONDARY FRONT. AM EXPECTING THE WINDS TO PICK UP OVER MUCH OF
THE CWA THE REMAINDER OF THE NIGHT...ALTHOUGH NOT AS INTENSE
ACROSS THE SOUTHEAST. HOWEVER...WINDS SHOULD REMAIN BELOW ADVISORY
CRITERIA.

UPDATES TO ZONES/GRIDS EARLIER WERE MAINLY TO REMOVE AFTERNOON
WORDING...AND TO TWEAK THE RAIN TRENDS ACROSS THE EASTERN CWA. NO
OTHER CHANGES PLANNED AT THIS TIME.

GEELHART

&&

.AVIATION...
ISSUED 625 PM CDT FRI OCT 30 2009

LINGERING LOWER CLOUDS NEAR KCMI ARE MOVING OUT...AND MID LEVEL
CLOUDS PREVAIL OVER THE TAF SITES AT THE START OF THE PERIOD. AM
EXPECTING CEILINGS TO BEGIN LOWERING BY LATE EVENING FROM WEST TO
EAST...BUT STILL REMAIN IN VFR RANGE...AS A CLOUD DECK AROUND 4000
FEET MOVES IN FROM MISSOURI. CLOUDS SHOULD REMAIN IN THIS RANGE
DURING THE DAY...WITH BROKEN CLOUD COVER MORE LIKELY AROUND
KPIA/KBMI.

PRESSURE GRADIENT TO REMAIN TIGHT ACROSS THE REGION...AS
INTENSIFYING LOW PRESSURE CONTINUES TO PULL AWAY. MAY SEE THE
WINDS BECOME LESS GUSTY OVERNIGHT...BUT RESUME TOMORROW AS THE AIR
MIXES.

GEELHART

&&

.HYDROLOGY...
ISSUED 751 PM CDT FRI OCT 30 2009

RIVERS CONTINUE TO RISE FROM THE HEAVY RAIN THAT FELL THURSDAY AND
TODAY. THE SPOON AND MACKINAW RIVERS WILL BE THE FIRST TO
CREST...DOING SO TONIGHT THEN FALLING BELOW FLOOD STAGE ON
SATURDAY. THE SANGAMON RIVER WILL CONTINUE TO RISE A FEW MORE
DAYS. RISES ON THE ILLINOIS RIVER WILL LAST FOR SEVERAL DAYS...AND
MAY REACH FLOOD STAGE AS FAR NORTH AS PEORIA.

THE FLASH FLOOD WATCH FOR SANGAMON COUNTY IS DUE TO RELEASES AT
SPAULDING DAM ON LAKE SPRINGFIELD...WITH A RESULTING FLOOD
POTENTIAL ON SUGAR CREEK DOWNSTREAM FROM THE DAM.

GEELHART

&&

.PREV DISCUSSION...
ISSUED 251 PM CDT FRI OCT 30 2009

19Z SFC MAP INDICATED OCCLUDED FRONT STRETCHING FROM EASTERN
WI...SOUTH INTO EASTERN IL...DOWN INTO WRN TN. DEEP SUBTROPICAL
MOISTURE FEED FLOWING NORTH ALONG FRONTAL ZONE AND ELEVATED WARM
CONVEYOR BELT WAS CONTINUING STEADY RAINS FROM FAR EASTERN IL
INTO THE GREAT LAKES. BESIDES ABUNDANT STANDING WATER/PONDING...NOT
TOO MANY WATER TROUBLES REPORTED...EVEN WHERE HEAVIER /2-3+ INCH/
RAINS HAVE FALLEN BETWEEN THE IL RIVER AND I-55. WIDESPREAD
MOD/HVY RAINS HAVE CAUSED SIGNIFICANT RISES ON AREA RIVERS WITH
MINOR FLOODING OCCURRING OR FORECAST ON THE ILLINOIS...SANGAMON...AND
SPOON RIVERS. BACK EDGE OF STEADIER RAINS NOW TRACKING EAST OF
I-57 WHERE AMOUNTS HAVE BEEN LIGHTER...AND WILL EXPIRE FLASH FLOOD
WATCH A COUPLE HOURS EARLY WITH ZFP ISSUANCE. THIS HEAVY RAIN
EVENT HAS RAISED OCT RAIN TOTALS TO THE 2ND OR 3RD HIGHEST ON
RECORD FOR MUCH OF CENTRAL IL.

SHORT TERM...TONIGHT THROUGH SUNDAY
ANY LINGERING RAIN SHOULD EXIT EAST OF I-57 SHORTLY AFTER
00Z...AS THE OCCLUDED FRONT SHIFTS EAST INTO INDIANA AND DRIER AIR
MOVES IN FROM THE WEST. DEEP SFC LOW /983 MB/ OVER THE ARROWHEAD
OF MN IS FORECAST TO STRENGTHEN BELOW 970 MB AS IT LIFTS NE
TOWARDS JAMES BAY BY 12Z SAT. TIGHT PRESSURE GRADIENT AROUND THIS
DEEP CYCLONE WILL CAUSE BREEZY WESTERLY WINDS OF 15-25 MPH...WITH
GUSTS UP TO 35 MPH TONIGHT AND SATURDAY. SECONDARY COLD FRONT
CURRENTLY IN WESTERN IA WILL SWEEP THROUGH THE CWA LATER THIS
EVENING...USHERING IN A MUCH COLDER AND DRIER AIRMASS. LOWS
TONIGHT WILL BE TEMPERED BY LINGERING CLOUD COVER AND WIND...BUT
UPPER 30S ARE EXPECTED WEST OF I-55.

FCST SOUNDINGS INDICATE SOME LINGERING MOISTURE AROUND
THE 850 MB LEVEL ON SATURDAY WITH SOME DAYTIME HEATING WILL
DEVELOP SOME CU/STRATOCU...FOR PARTLY SUNNY SKIES. WEAK COLD AIR
ADVECTION AND BRISK WESTERLY WINDS SUPPORT HIGHS IN THE LOWER 50S.
SFC HIGH PRESSURE RIDGE SLIDES ACROSS THE MID MISSISSIPPI VALLEY
SATURDAY NIGHT AND SUNDAY. LIGHT WINDS AND CLEAR SKIES TO PRODUCE
A CHILLY SUNDAY MORNING WITH LOWS IN THE LOW/MID 30S. WEAK RETURN
FLOW DEVELOPS LATER SUNDAY...HELPING BOOST HIGHS NEAR NORMAL IN
THE MID/UPPER 50S.

LONG TERM...MONDAY THROUGH FRIDAY
WNW/ZONAL UPPER LEVEL FLOW IS EXPECTED TO BRING SEASONABLE TEMPERATURES
AND GENERALLY DRY CONDITIONS THROUGH THE PERIOD. A NORTHERN STREAM
WAVE TRACKING ACROSS SOUTHERN CANADA WILL DRAG A COLD FRONT
THROUGH THE UPPER MIDWEST AND GREAT LAKES ON MONDAY. MOISTURE
RETURN IS MEAGER AHEAD OF THE FRONT...AND WITH MAIN DYNAMICS WELL TO
THE NORTH...ONLY HAVE SLGT CHC POPS. A LARGE HIGH PRESSURE RIDGE
LOOKS TO SET UP ACROSS THE REGION THROUGH THE MIDDLE PORTIONS OF
THE WEEK. MAIN STORM TRACK WILL REMAIN NORTH ALONG THE CANADIAN
BORDER...AND GULF MOISTURE REMAINS WELL TO OUR SOUTH...SO A DRY
STRETCH OF WEATHER IS EXPECTED. NEAR NORMAL TEMPS WITH HIGHS IN
THE 50S AND LOWS IN THE 30S ARE EXPECTED THROUGH THE PERIOD.

25

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR ILZ051.

&&
Hazardous weather outlook, Oct 30, 3:15 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT FRI OCT 30 2009

ILZ027>031-036>038-040>043-047>050-311200-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
315 PM CDT FRI OCT 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

MINOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER DOWNSTREAM
OF PEORIA AROUND HAVANA TO BEARDSTOWN. THIS FLOODING WILL CONTINUE
FOR THE NEXT FEW DAYS AND WILL DEVELOP AROUND PEORIA BY SUNDAY
EVENING.

MINOR FLOODING IS ALSO OCCURRING ALONG THE SANGAMON RIVER AT
OAKFORD AND CHANDLERVILLE AND COULD DEVELOP AT PETERSBURG TOO
THE NEXT FEW DAYS. MINOR FLOODING IS ALSO EXPECTED TO CONTINUE
ON THE MACKINAW RIVER AT CONGERVILLE AND ON THE SPOON RIVER AT
LONDON MILLS THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-052>057-061>063-066>068-071>073-311200-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
315 PM CDT FRI OCT 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

MINOR FLOODING WILL CONTINUE ALONG THE SANGAMON RIVER AROUND
MONTICELLO THE NEXT FEW DAYS. MINOR FLOODING IS EXPECTED TO
DEVELOP ALONG THE LITTLE WABASH RIVER AT CLAY CITY THE NEXT
FEW DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ051-311200-
SANGAMON-
315 PM CDT FRI OCT 30 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THE DAM OPERATOR REPORTED THAT WATER IS BEING RELEASED FROM
SPAULDING DAM AT LAKE SPRINGFIELD. BECAUSE OF THIS THERE IS
SUBSTANTIAL FLOW OF WATER IN SUGAR CREEK DOWNSTREAM OF SPAULDING
DAM. IF YOU LIVE IN THE LOW LYING AREAS BELOW SPAULDING DAM ON
SUGAR CREEK... KEEP ABREAST OF THE SITUATION AND STAY ALERT TO
CHANGING CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AS THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

KH

In the hours before

Local storm report, Oct 30, 5:51 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
551 PM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HEAVY RAIN       CHENOA                  40.74N 88.72W
10/30/2009  M3.00 INCH       MCLEAN             IL   CO-OP OBSERVER

            24 HOUR RAINFALL

&&

DPK
Local storm report, Oct 30, 6:11 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
611 PM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HEAVY RAIN       MONTICELLO              40.03N 88.57W
10/30/2009  M2.46 INCH       PIATT              IL   MESONET

            STORM TOTAL RAINFALL

&&

DPK
Local storm report, Oct 30, 6:14 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            FARMER CITY             40.24N 88.64W
10/30/2009                   DE WITT            IL   CO-OP OBSERVER

            SEVERAL ROADS IN FARMER CITY CLOSED DUE TO FLOODING

&&

DPK
Local storm report, Oct 30, 6:26 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
626 PM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       1 N MACKINAW            40.55N 89.36W
10/30/2009  M2.19 INCH       TAZEWELL           IL   CO-OP OBSERVER

            STORM TOTAL

&&

DPK
Local storm report, Oct 30, 6:33 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HEAVY RAIN       EUREKA                  40.72N 89.28W
10/30/2009  M2.13 INCH       WOODFORD           IL   MESONET

            STORM TOTAL RAINFALL...SWOP REPORT

&&

DPK
Local storm report, Oct 30, 7:56 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HEAVY RAIN       DECATUR                 39.85N 88.93W
10/30/2009  M2.17 INCH       MACON              IL   CO-OP OBSERVER

            24 HOUR RAINFALL TOTAL

&&

DPK

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 7:30 PM CDTAreal Flood AdvisoryILXLogan12 hr
Oct 31, 7:35 AM CDTAreal Flood AdvisoryILXLogan6 hr
Oct 31, 8:56 AM CDTRiver Flood WarningILXClay, Richland4 days
Oct 31, 11:36 AM CDTRiver Flood WarningILXPeoria, Tazewell, Woodford12 days

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.